Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Suffering from abdominal pain. Taking augmentin, red vaginal discharge. Appendix removed through surgery. Treatment?

My sister has very very severe lower left sided abdominal pain and feels most unwell. The pain is so severe that even 4 paracetimol only just reduces it slightly. She has been given Augmentin with only minimal improvement but rhis has produced a lot of dark blood coloured vaginal discharge which requires a sanitory pad to contain it. As my sister is in her seventies she can not be pregnant or have an ectopic pregnancy . She had an overian cyst removed from the right side along with her apendix many years ago. Please help. Many thanks.
Asked On : Fri, 22 Mar 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your sister is in her seventies, and now complaining of abdominal pain and vaginal discharge.. is she is on any hormonal replacement therapy?
post menaupausal bleeding should be taken seriously..
see your gynaecologist for perspeculum examination if there is any lesions.. and ultrasonography..
management depends on the findings..
all the very best..
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor